MathSciNet Relay Station
MathSciNet bibliographic data
MR127511 65.99
Certaine, J. On sequences of pseudo-random numbers of maximal length. J. Assoc. Comput. Mach. 5 1958 353–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement